42 years experience
Ask Free Question
Sugar is quite high, haemoglobin is quite low. B 12 is also low and can be the cause of anaemia. You must be on some antiglycaemic drug but dietary control may not be to the mark. Take small frequent meals in place of 2 regular full meals. Exercise regularly to bring down the weight from 81 to 65. Vit. B 12 should be taken by injections till the level reaches normal.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Diet Chart treatment